# SDR R61A2024012730030

- Difficulty date: January 4, 2024
- Submitted: January 27, 2024
- Operation: Air carrier
- Aircraft: N430YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000409
- Aircraft time: 23,344 hours, 15,923 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 17086101001
- Condition: Corroded
- Location: Frm 85 Rbl 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX FLOOR STRUCTURE WET AREA FR 85 RBL 10 UPPER SHEET STRAP HAS CORROSION. STRAP WAS REPLACED IAW SRM 51-41-01
